Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table Errata

Journal: Math. Comp. 38 (1982), 335-336
Original Article: Math. Comp. 30 (1976), 657-663.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Raphael M. Robinson, ``A report on primes of the form $ k \bullet {2^n} + 1$ and on factors of Fermat numbers,'' Proc. Amer. Math. Soc., v. 9, 1958, pp. 673-681. MR 20 #3097. MR 0096614 (20:3097)
  • [1] J. H. Davenport, On the Integration of Algebraic Functions, Lecture Notes in Comput. Sci., Springer-Verlag, Berlin and New York. (To appear.) MR 617377 (84k:14024)

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society